# SDR FDEA201003010565

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB11111
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER L/E PANEL 525 AT INNER BEADED DOUBLER IS CRACKED OUT.  PANEL 525 AT REQUIRES A CRACKED SKIN REPAIR ON THE INTERIOR SKIN OF THE PANEL.    REMOVED DAMAGE IAW SRM 57-00-01; FIG 1-A; VOL I.  DISCREPANT AREA REQUIRES SRM REPAIR.  ALODINED & PRIMED EDGE BLEND OUT OF DAMAGE IAW SRM 51-21-01; VOL II.  MATERIAL ID FOR THE REPAIR DOUBLER DMS 1592 TITANIUM 0.020 6AL-  4V   PO:O IAW SRM 57-10-00; FIG 71; VOL I.  FABRICATED REPAIR DOUBLER IAW SRM 57-10-00; FIG 71; VOL I.  INSTALLED REPAIR DOUBLER IAW SRM 51-35-01; VOL II.
